ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

.

DOI: 10.46698/d4799-1202-6732-b

Some Properties of Orthogonally Additive Homogeneous Polynomials on Banach Lattices

Kusraeva, Z. A. , Siukaev, S. N.
Vladikavkaz Mathematical Journal 2020. Vol. 22. Issue 4.
Abstract:
Let \(E\) and \(F\) be Banach lattices and let \(\mathcal{P}_o({}^s\!E,F)\) stand for the space of all norm bounded orthogonally additive \(s\)-homogeneous polynomial from \(E\) to \(F\). Denote by \(\mathcal{P}_o^r({}^s\!E,F)\) the part of \(\mathcal{P}_o({}^s\!E,F)\) consisting of the differences of positive polynomials. The main results of the paper read as follows.
Theorem 3.4. Let \(s\in\mathbb{N}\) and \((E,\|\cdot\|)\) is a \(\sigma\)-Dedekind complete \(s\)-convex Banach lattice. The following are equivalent: \((1)\) \(\mathcal{P}_o({}^s\!E,F)\equiv\mathcal{P}_o^r({}^s\!E,F)\) for every \(AM\)-space \(F\). \((2)\) \(\mathcal{P}_o({}^s\!E,c_0)=\mathcal{P}^r_o({}^s\!E,F)\) for every \(AM\)-space \(F\). \((3)\) \(\mathcal{P}_o({}^s\!E,c_0)=\mathcal{P}^r_o({}^s\!E,c_0)\). \((4)\) \(\mathcal{P}_o({}^s\!E,c_0)\equiv\mathcal{P}_o^r({}^s\!E,c_0)\). \((5)\) \(E\) is atomic and order continuous.
Theorem 4.3.For a pair of Banach lattices \(E\) and \(F\) the following are equivalent: \((1)\) \(\mathcal{P}_o^r({}^s\!E,F)\) is a vector lattice and the regular norm \(\|\cdot\|_r\) on \(\mathcal{P}_o^r({}^s\!E,F)\) is order continuous. \((2)\) Each positive orthogonally additive \(s\)-homogeneous polynomial from \(E\) to \(F\) is \(L\)- and \(M\)-weakly compact.
Theorem 4.6. Let \(E\) and \(F\) be Banach lattices. Assume that \(F\) has the positive Schur property and \(E\) is \(s\)-convex for some \(s\in\mathbb{N}\). Then the following are equivalent: \((1)\) \((\mathcal{P}_o^r({}^s\!E,F),\|\cdot\|_r)\) is a \(K\!B\)-space. \((2)\) The regular norm \(\|\cdot\|_r\) on \(\mathcal{P}_o^r({}^s\!E,F)\) is order continuous. \((3)\) \(E\) does not contain any sulattice lattice isomorphc to \(l^s\).
Keywords: Banach lattice, \(AM\)-space, \(KB\)-space, homogeneous polynomial, orthogonal additivity, regular norm, order continuity
Language: Russian Download the full text  
For citation: Kusraeva, Z. A. and Siukaev, S. N. Some Properties of Orthogonally Additive Homogeneous Polynomials on Banach Lattices, Vladikavkaz Math. J., 2020, vol. 22, no. 4, pp. 92-103 (in Russian). DOI 10.46698/d4799-1202-6732-b
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
1999-2023